# SDR UIEA2017081401472

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,697 hours, 22,176 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE NR 2 AFT EQUIPMENT EXHAUST FAN.  CLEARED THE STATUS MESSAGE IAW FIM 21-26 FT 806 BLKS 1,3,20,41.   OPS CHECKED NORMAL.
